Covariant star-products
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 1, p. 77-85
@article{AFST_1995_6_4_1_77_0,
     author = {Masmoudi, Mohsen},
     title = {Covariant star-products},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {1},
     year = {1995},
     pages = {77-85},
     zbl = {0839.53025},
     mrnumber = {1344718},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_1_77_0}
}
Masmoudi, Mohsen. Covariant star-products. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 1, pp. 77-85. http://www.numdam.org/item/AFST_1995_6_4_1_77_0/

[1] Bayen (F.), Flato (M.), Fronsdal (C.), Lichnerowicz (A.) and Sternheimer (D.) .- Deformation and Quantization, Ann. of Phys. 111 (1978), pp. 61-151. | MR 496157 | Zbl 0377.53025

[2] Arnal (D.), Cortet (J.-C.), Molin (P.) and Pinczon (G.) .- Covariance and Geometrical invariance in * quatization, J. Math. Phys. 24, n° 2 (1983), pp. 276-283. | MR 692302 | Zbl 0515.22015

[3] Lecomte (P.B.A.) and De Wilde (M.) .- Existence of star-product and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifold, Lett. Math. Phys. 7 (1983), pp. 487-496. | MR 728644 | Zbl 0526.58023

[4] Omori (H.), Maeda (Y.) and Yoshioka (A.) .- Weyl manifolds and deformation quantization, To be published in Advances in Mathematics. | MR 1319611 | Zbl 0734.58011

[5] De Wilde (M.) and Lecomte (P.B.A.) .- Existence of star products revisited, Preprint Université de Liège.

[6] Lichnerowicz (A.) .- Déformations d'algèbres associées à une variété symplectique (les *ν-produits,) Ann. Inst. Fourier 32 (1981), pp. 157-209. | Numdam | MR 658948 | Zbl 0465.53025

[7] Neroslavsky (O.M.) and Vlassov (A.T.) .- Sur les déformations de l'algèbre des fonctions d'une variété symplectique, C.R. Acad. Sc. Paris, Serie I, 292 (1981), pp. 71-73. | MR 610151 | Zbl 0471.58034

[8] Karosev (M.V.) and Maslov (V.P.) .- Pseudodifferential operators and the canonical operator in general symplectic manifolds, Izv. Akad. Nauk Ser. Mat. 47 (1983), 999-1029. | MR 718414 | Zbl 0538.58035

[9] Gerstenhaber (M.) .- On the deformations of rings and algebras, Ann. of Math. 79 (1964), pp. 59-103. | MR 389978 | Zbl 0123.03101

[10] Pedersen (N.V.) . - On the symplectic structure of coadjoint orbits of (solvable) Lie groups and applications, I, Math. Annalen 281 (1988), pp. 633-669. | MR 958263 | Zbl 0629.22004

[11] Gutt (S.) . - An explicit *-product on the cotangent bundle of a Lie group, Lett. in Math. Phys. 7 (1983), pp. 249-258. | MR 706215 | Zbl 0522.58019